MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION LONGFORD ARCHITECT PROLACTIN

ABBOTT IRELAND DIAGNOSTICS DIVISION LONGFORD ARCHITECT PROLACTIN
Model Number 7K76-35
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.There was no additional patient information provided by the customer.
 
Event or Problem Description
The customer reported falsely elevated architect prolactin results for 10 patients in comparison to a siemens method.The results provided were only for 9 patients: on 30mar2020 abbott results = 35.9ng/ml (reference range 3.3-26.7ng/ml), siemens results = 26.4ng/ml (reference range 2.8-29.2ng/ml).On (b)(6) 2020 the customer retested 11 patients and 8 of the eleven had a shift between architect and siemens of >25%: pt#1 arch = 38.02 / siemens = 29.32; pt#2 118.58 / 94.30; pt#4 arch = 38.29 / siemens = 27.50; pt#5 arch = 42.09 / siemens=28.30; pt#6 45.49 / 34.40; pt#8 arch = 34.81 / siemens = 25.90; pt#9 57.78 / 32.60; pt#11 arch =34.68 / 22.48ng/ml.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
No issues with the reaction curve were identified and controls tested on the same day using the same reagent bottle met package insert specifications.No issues with sample condition or instrument cleaning were indicated and review of calibration data further indicated no anomalies.No customer returns were available for evalulation.The ticket searches determined normal complaint activity for the complaint lot.This is the only complaint received to date for this lot.The complaint trending report review determined that there is no adverse trend for the issue for the product.Customer field data was used to assess the performance of the architect anti-hbs assay using world wide data.The median population result for the lot is comparable with all other lots in the field and confirms no systemic issue for the lot.A review of the product quality history for the lot number using search of the corrective and preventive actions did not identify issues associated with the customer observation.Labeling was reviewed which adequately addresses the current issue.No product deficiency was identified.

Brand Name
ARCHITECT PROLACTIN
Common Device Name
PROLACTIN
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION LONGFORD
lisnamuck
co. longford
longford NA
EI  NA
MDR Report Key9977516
Report Number3005094123-2020-00090
Device Sequence Number2952714
Product Code CFT
UDI-Device Identifier00380740105990
UDI-Public00380740105990
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/30/2020
Device Model Number7K76-35
Device Catalogue Number07K76-35
Device Lot Number07218UI00
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/30/2000
Supplement Date Received by Manufacturer05/12/2020
Initial Report FDA Received Date04/20/2020
Supplement Report FDA Received Date05/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT I2000SR ANALYZER, LN 03M74-02,; ARCHITECT I2000SR ANALYZER,LN 03M74-02,; SERIAL # (B)(4); SERIAL # (B)(4)